# SDR USAASB04099

- Difficulty date: July 24, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY EXIT IDENTIFIER LIGHT AT SEAT ROW 11, LEFT SIDE, INOPERATIVE.  MAINTENANCE ACTION PENDING.  (M)
